English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Time-dependent Dirichlet Conditions in Finite Element Discretizations

Benner, P., & Heiland, J. (2015). Time-dependent Dirichlet Conditions in Finite Element Discretizations. ScienceOpen Research, 1-18. doi:10.14293/S2199-1006.1.SOR-MATH.AV2JW3.v1.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-0668-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-90F1-B
Genre: Journal Article

Files

show Files
hide Files
:
2225593_heiland.pdf (Publisher version), 829KB
Name:
2225593_heiland.pdf
Description:
Reviewing status: Please note that this article is under continuous review. For the current reviewing status and the latest referee’s comments please click: https://www.scienceopen.com/document/vid/bb5f1992-da64-45fc-bbae-141ff8be018c
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
Copyright 2015 P. Benner and J. Heiland. This work has been published open access under Creative Commons Attribution License CC BY 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Heiland, Jan1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.14293/S2199-1006.1.SOR-MATH.AV2JW3.v1
Other: 48/15
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: ScienceOpen Research
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 1 - 18 Identifier: ISSN: 2199-1006